# SDR DXTA2024110401033

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20662
- Aircraft time: 8,642 hours, 5,129 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 388755001
- Part serial: 2666
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBD BRAKES FAIL AMBER CAS: INBD BRAKES FAIL AMBER CAS MESSAGE AFTER SETTING PARKING BRAKE.  B3-007101 CORRECTIVE ACTION; REPLACED LEAKING RH IB BRAKE FUSE REF BDÂ·L00 AMM 32-43-33. OPS CHECK GOOD.
